Skip to end of metadata
Go to start of metadata

Actions

XSEDE Quarterly Meeting Action Items and Decision Recording

Preparation

  • Attendees not familiar with Zoom, please contact Ron Payne to setup a applications setup and testing, prior to the quarterly meeting.
  • You may only connect with an external microphone (puck, headset, microphone and speaker combo, earbuds etc.). Internal laptop microphones are discouraged, as they cause echo during calls and at times disable the call entirely. You may be asked to leave the web version if you join via an internal microphone; you may instead join via a telephone or cell phone. Please make arrangements to ensure you have an external microphone.
  • Contact Ron Payne or Leslie Froeschl with questions.
  • Please submit any requested agenda items via the XSEDE Quarterly Topic Request form

Logistics

Date:  Tuesday, September 1 & Wednesday, September 2 from 9:00 am - 4:00 pm CT

Location:  Remote Sessions only

Zoom coordinates sent by Outlook meeting invitation or available here.


Agenda (FINAL)

Tuesday, September 1

Zoom coordinates sent by Outlook meeting invitation or available here.

Plenary Sessions

Type

Time (CT)DurationTopic (presentation link)LeadActions/DecisionsParticipants
Plenary A9:00am-9:10am10 mins

Gathering & welcome



All
Plenary B9:10am-9:30am20 mins

PM&R Update


All
Plenary C9:30am-11:00am90 mins

XSEDE Staff Climate Study Results


All 
Break11:00-11:15am15 minsBreak   
Parallel 111:15am-12:15pm60 minsPreparing for PY11 Budgeting ActivitiesRon PayneL1, L2s, BusOps
Parallel 211:15am-12:15pm60 minsOpen


Break12:15-12:30pm15 minsBreak


Parallel 112:30-1:30pm60 minsXSEDE Interconnection DiagramsTim BoernerL1 & L2s
Parallel 212:30-1:30pm60 minsXSEDE Website - Liferay

L3 mgrs for UII, SysOps, and Cybersecurity Maytal Dahan Alex Withers

Break1:30-1:45pm15 minsBreak   
Parallel 11:45-2:45pm60 minsTerminology Review Task Force: Describe goals and plans for newly-formed Task Force, request inputSusan Mehringer
Parallel 21:45-2:45pm60 minsOpen


Break2:45-3:00pm15 minsBreak


Parallel 13:00-4:00pm60 mins

Open




Parallel 23:00-4:00pm60 minsOpen


Day 1 Close4:00pm




Wednesday, September 2

Zoom coordinates sent by Outlook meeting invitation or available here.

Plenary and Parallel 1/2 Sessions

Type

Time (CT)DurationTopic (presentation link)LeadActions/DecisionsParticipants
Parallel 19:00am-10:00am60 minsExpanding allocations for special researcher categories (to discuss response to REC-308 (from XAB) about expanding allocations access to researchers at smaller institutions and suggestion from NSF panel to expand allocations to underrepresented fields of science.) (SLIDES)David Hart Linda Akli
Parallel 29:00am-10:00am60 mins

Review of UII metrics, ER social media KPI, and project level KPI on user satisfaction with technical support services

(Slides)

Julie Wernert Lorna Rivera
Parallel 110:00-11:00am60 minsXSEDE Dev Coordination Council (RACD slides, A3M Slides)Nathan Tolbert
Parallel 210:00-11:00am60 mins

XSEDE SP Coordination/SP Forum membership review (Discussion SP Coordinator Role change, SP checklist, SP Forum membership)

Ruth Marinshaw , Ron Payne , and optional L2 Directors and L1 (John W. Towns and/or Tim Boerner )

Break11:00-11:15am15 minsBreak


Plenary D11:15am-12:15pm60 minsXSEDE ROI activities: what we've done, and soliciting your ideas on what to do for next 3 years of XSEDE. There will be LOTS of opportunity for suggestions, criticisms, and input - and this discussion is THE time for you to steer the course of our future activities! (slides) (UCC2020 Submitted Paper)Craig StewartAll
Break12:15-12:30pm15 minsBreak


Parallel 112:30-1:30pm60 minsNew User Stories-Ideas for new XSEDE features

SP Representatives, User Services People, Campus Champions, ECSS, SP Forum

Parallel 212:30-1:30pm60 minsAll XSEDE Education and Training
Parallel 11:30-2:3060 mins

XSEDE staff survey on COVID-19 impact re. life-work balance for our staff, perhaps too of users they work with.

Day 2 Close2:30pm





Conflicts


Generic Slide Template

XSEDE Generic Google Slides template





  • No labels